Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have ringworm on shoulders. Used Daktacort. How long to completely cure it?

I have been suffering from Ringworm on both the shoukders since 2 months. On visiting a doctor in Oct 2012, I was told to use Daktacort ointment for a week and though it seemed to reduce, ringworm reappeared 1 week after I stopped using. So doc advised me to continue using it for another 2 weeks, but no relief. So after 4 weeks, I went to Doc again and I was prescribed Timodine which also didn t reduce the ringworm. The area aroung has become scaly and on my third visit, I was asked to use Terbinafine Hydrochloride (anti fungal ) cream which made the Ringworm worse. So In Dec 2012, I still have ringworm. I would like to know any remedies and how long it will take to completely cure it
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  798
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, first thing is to confirm if its a ringworm or not usually it does not occur on shoulders that too bilaterally. suppose if its a ringworm than daftacort and timodine is not the correct drug terbinafine is the right one. if its severe start cap itraconazole 100 mg daily for 15 days and continue terbinafine cream. if it does not recover than its something else. take care
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor